Coding for Injuries and Poisoning

CODING FOR INJURIES AND POISONING 4

Codingfor Injuries and Poisoning

Insertname

Insertinstitution

  1. Coma due to barbiturate overdose attempted suicide (2 codes and 1 E code)

Comma[condition]- 967.0

digitals-E950.0

  1. Two-year-old child ingested mother’s birth control pills by accident no symptoms or illness in child ( 1 code and 1 E codes)

962.2-Drug Table Contraceptive

E858.0-No illnesses

  1. Ataxia due to prescription Valium consumed with alcohol ( 3 codes and 2 E codes)

781.3– Ataxia

E936.3- Drug Table

E930.3– Drug Table

  1. Generalized convulsions due to accidental Darvon overdose ( 2 codes and 1 E code)

Convulsion– 780.39

Darvon-E-935.8 [Therapeutic use]

  1. Hypotension due to Methadone poisoning, undetermined cause (2 codes and 1 E code)

965.02- Methadone Poisoning(Buck, 2012)

E950.0– Undetermined cause

  1. Premature atrial beats due to prescribed digitalis ( 1 code and 1 E code)

427.61,E942.1, E939.4

  1. Infant with a high fever after correct administration of diphtheria toxoid vaccine (1 code and 1 E code)

E948– Diagnosis Code

  1. Hematuria due to an accumulative effect of anticoagulant therapy (1 code and 1 E code)

E947– Diagnosis Code

  1. Blurred vision due to allergic reaction to antihistamine ( 1 code and 1 E code)

368-Diagnosis Code

  1. Parkinson’s disease secondary to correct use of haloperidol (1 code and 1 E code)

332.1– Diagnosis Code

References

Buck,C. (2012).&nbsp2012ICD-9-CM for Physicians, Volumes 1 and 2 Professional Edition.London: Elsevier Health Sciences.